# SDR AALA20001705

- Difficulty date: October 15, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Part serial: 0134
- Condition: Shorted
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - FLT 801 - EN ROUTE EWR-ORD, DURING CLIMB TO ALTITUDE DETECTED A BURNING ODOR IN CABIN AND COCKPIT.  RETURNED EWR AND LANDED WITHOUT INCIDENT.  REPLACED FIRST CLASS GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
